• Home
  • Japan-New Zealand Business Council: New Zealand Business Seminar

Japan-New Zealand Business Council: New Zealand Business Seminar

  • 22 May 2019
  • 3:00 PM - 6:30 PM
  • FUKURACIA Yaesu 3F, Room A (Unizo Yaesu Building 3F, 2-4-1 Yaesu, Chuo-ku, Tokyo 104-0028)

日本ニュージーランド経済委員会は、ニュージーランド大使館、日本貿易振興機構(ジェトロ)、日本商工会議所、東京商工会議所との共催により、ニュージーランド ビジネスセミナーを開催します。
ニュージーランドは、先進国の中でも長期的かつ安定的な成長を続けており、事業投資にあたっても規制が少なく、親日的であることから市場としての魅力に溢れる国といえます本セミナーでは、ニュージーランドで投資や事業展開を行っている企業の他、ニュージーランド政府関係者、本年日本で開催されるラグビーワールドカップの関係者などからお話を伺い、ニュージーランドで新しいビジネスを始めるヒントとなる情報提供を行います。ニュージーランドの最先端技術や地熱発電、TPP11を活用したビジネス、ラグビーワールドカップの大会展望など、同国のビジネスに関して幅広く情報収集できる機会となります。

セミナー後は、ニュージーランドワインを楽しみながら、ネットワーキング・交流のお時間もご用意しておりますので、意見交換の場としてもご活用ください。

詳細

1.日 時:2019年5月22日(水)

2.場 所:フクラシア八重洲 3階「会議室A」
(〒104-0028 東京都中央区八重洲2-4-1 ユニゾ八重洲ビル3F)

3.主 催:日本ニュージーランド経済委員会 ニュージーランド大使館/ニュージーランド貿易経済促進庁 日本貿易振興機構(ジェトロ)、日本商工会議所、東京商工会議所

4.後 援:在日オーストラリア・ニュージーランド商工会議所

.参加費: 会員 無料、非会員 3,000円(税込)(お申込み後、参加費振込先情報をメールにてお送りします。)

.プログラム: 
<セミナー> 15:00~16:50
15:00~15:05  開会挨拶(5分)ニュージーランド大使館 臨時代理大使 ピーター・ケル
15:05~15:20 「ニュージーランドとその投資環境」(15分)ニュージーランド大使館/ニュージーランド貿易投資促進庁 インベストメントマネージャー 彦坂 浩史
15:20~15:35  持続可能な経済発展に貢献する再生可能エネルギーとニュージーランド」 (15分)ニュージーランド貿易投資促進庁 商務担当官 今村 吉文 
15:35~15:50 「NZのR&D投資誘致プログラムについて」 (15分)ニュージーランド政府・MBIE省・イノベーティブパートナーシップ担当 五味渕 誠之 
15:50~16:00 休憩(10分)
16:00~16:15 「TPP11を活用したニュージーランドのビジネスチャンス」 (15分)日本貿易振興機構(ジェトロ) 海外調査部 アジア大洋州課 北見 創 
16:15~16:30 「NZでの農業(ブドウ栽培)展開の経験から」 (15分)農業生産法人葡萄専心株式会社 代表取締役 樋口 哲也 氏
16:30~16:50 質疑応答 (20分)

<交流会> 16:50~18:30 ネットワーキング・立食懇親会(軽食・飲物付)
16:50~16:55  乾杯挨拶 日本ニュージーランド経済委員会 事務総長 小林 英文(日本・東京商工会議所 国際部長)
16:55~17:05   「ラグビーワールドカップの大会展望について」渋谷区ラグビー協会 会長 長田 昌仁 氏

7.定 員: 80名程度(先着順)

8.参加申込み:  5月15日(水)までに下記サイトよりお申し込みください。https://www.jcci.or.jp/NZseminar20190522.html

【本件お問合せ先】
日本ニュージーランド経済委員会事務局(日本/東京商工会議所 国際部) 
担当:大森・須藤・小野
TEL:03-3283-7762
E-mail:
us-pacific@tokyo-cci.or.jp

*This event will be held in Japanese

The Japan-New Zealand Business Council, in cooperation with The New Zealand Embassy, Japan External Trade Organization (JETRO), Japan Chamber of Commerce and Industry, and Tokyo Chamber of Commerce and Industry are holding a New Zealand Business Seminar.

In this seminar, in addition to companies involved in investment and business development in New Zealand, officials from the New Zealand Government, officials from this year’s Rugby World Cup, and others, will discuss, show information, and give hints for starting a new business in New Zealand. It will be a good opportunity to collect a wide range of information regarding business in New Zealand, state of the art technology, geothermal power, businesses using the TPP11, and prospects for the Rugby World Cup.

Following the seminar please enjoy New Zealand wine while networking. Please use the networking time to exchange opinions with fellow attendees.

Details

1.Date: Wednesday 22 May

2.
LocationFukuracia Yaesu 3F (Meeting Room A) 

3.Event Hosts/SponsorsJapan-New Zealand Business Council, New Zealand Embassy/New Zealand Trade & Enterprise, Japan External Trade Organization JETRO, The Japan Chamber of Commerce and Industry, The Tokyo Chamber of Commerce and Industry

4.Sponsor/Supported ByThe Australian and New Zealand Chamber of Commerce in Japan

CostFree for ANZCCJ MembersNon-Members: JPY3,000 Tax Included) Payee information for the Registration Fee will be sent via email after registration

Program: 

Seminar> 15001650

15:0015:05 Opening Remarks 5 MinsNew Zealand Embassy Acting Ambassador Peter Kell
15:0515:20 New Zealand Investment Climate 15 MinsNew Zealand Embassy/New Zealand Trade & Enterprise Investment Manager, Hiroshi Hikosaka
15:2015:35 New Zealand and renewable energy’s contribution for sustainable economic development (15 Mins) New Zealand Trade & Enterprise Commercial Affairs Officer, Yoshifumi Imamura
15:3515:50 New Zealand’s Attracting Investment Program 15 MinsNew Zealand Government/MBIE Ministry/Innovative Partnership, Masayuki Goibuchi 
15:5016:00 Break 10 Mins
16:0016:15 New Zealand Business Opportunity Utilizing the TPP11 15 MinsJapan External Trade Organization (JETRO) Overseas Research Department, Asia-Pacific Division, So Kitami
16:1516:30 From the experience of development of agriculture (grape cultivation) in New Zealand 15 MinsBudo Senshin KK.  Representative Director, Tetsuya Higuchi 
16:3016:50 Q&A 20 Mins

Networking> 16:5018:30 Networking, Snacks & Drinks

16:5016:55 Greeting & Toast Japan-New Zealand Business Council Secretary General Hidefumi Kobayashi
16:5517:05 Rugby World Cup Tournament Outlook, Masahito Nagata (Chairman, Shibuya Rugby Union)

7.Attendee Limit: 80 People (First come, first served)
8.Event Registration: Please register at the below site before Wednesday May 15
https://www.jcci.or.jp/NZseminar20190522.html

Contact Details
Japan-New Zealand Business Council Secretariat (Japan/Tokyo Chamber of Commerce and Industry, International Department) 
Person in ChargeOmori / Sudo / Ono

TEL0332837762
E-mail us-pacific@tokyo-cci.or.jp

 


Copyright © ANZCCJ. All rights reserved

Powered by Wild Apricot Membership Software